# SDR 2006UALA01220

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 29,602 hours, 3,661 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHTS AT DR 3R AISLE AND AT ROW 8 LT CEILING INOP.
